# SDR FDEA201306251397

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 940, RBL 58, CORROSION UNDER FITTING ON CENTER TANK.  REPAIRED IAW EA 757-5710-16-F4284, REV- AND 49799070001.  CATAGORY A MAJOR REPAIR.
